warning icon
YOUR BROWSER IS OUT OF DATE!

This website uses the latest web technologies so it requires an up-to-date, fast browser!
Please try Firefox or Chrome!

Cialis cause back painLong term use of Cialis has reportedly resulted in back pain in some patients who have taken this erectile dysfunction (ED) medication. Medications for ED like Cialis, Levitra, and Viagra are known to cause certain side effects, which are typical when taking any drug at all. Cialis use is coupled with other factors too, which is probably why some users feel back pain. The drug has properties that make the effects last longer in the system for about thirty six hours with a single dose. Also, Cialis is prescribed in some patients to be taken on a once-daily basis to maintain the effects of the medication and in treating the condition effectively. Back pain and muscle pain are known side effects of Cialis use. Using the drug for long-term or even short-term is likely to result in back pain. Maybe some information on why this happens and how it can be managed would be helpful to those who experience this problem.

How does prolonged Cialis use result in back pain?

The use of Cialis is known to cause back pain but medical researchers are as yet unsure how this happens. There is a theory that the increased flow of blood to the genital area during arousal causes vasoconstriction. This results in the blood vessels getting stretched such that the parts around the lower back become painful.

Back pain is not the only side effect of Cialis though. You are likely to experience other problems too like stomach pain, headache, nausea, dizziness, flushing, ringing in the ears, and such. Some of these effects usually fade away but there could also be some severe or persistent side effects like painful erection, heart problems, and erection lasting more than four hours. Side effects can be problematic when using erectile dysfunction medications as they can easily kill the mood and prevent you from enjoying the sexual activity. Back pain is one such problem that can stop you from having a good time with your partner.

What to do if I experience back pain after using Cialis?

If you are experiencing back pain from taking Cialis for a long time, you do not have to endure it and continue the ED medication. Report your symptoms to your healthcare provider and ask for guidance. If you have developed tolerance to the drug, the lower Cialis dose may not be as effective as expected. For this reason, the doctor may prescribe alternate ED medications. Low doses of Cialis are ideal for daily use as the risk of side effects is reduced. Any severe adverse effects like unmanageable back pain should be treated immediately with emergency medical assistance and discontinuing the use of Cialis. Always follow the doctor’s instructions when using prescription Cialis to get the most benefits.

loading
×